# SDR DALA2025050603488

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945659) ACCOMPLISH AMDS 5311-01251-02A - LEFT HAND STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. COMPLIED WITH AMDS CARD 5311-01251-02A. INSTALL A NEW SHIM L/H SIDE STA 727 FRAME INNER CHORD S-18A. (AD 2023-06-15) (BOEING SERVICE BULLETIN 737-53A1402 REV 1 GROUP 1 CONFIG 1) ASSOCIATED AA 5311-01251 ADDED FOR AC 3763.
